Face Peeling After The Use Of Skincare Without A Pause?

Hello, I have been using Korean skincare for 1 month, but before that I had long used skincare made from natural ingredients from a local brand from Yogyakarta. Feeling Korean skincare is not suitable, I decided to go back to using my initial skincare without any break from using Korean skincare directly to my old skincare. But 1 week of using old skincare, my face appeared bruntusan, whereas before I was fine using the old skincare instead the results were very good. Do I have to give a break of a few days / fast skincare before continuing to use my old skincare ?? Thank you

1 Answer:

Hello, thank you for the question to HealthReplies.com

The appearance of bruntusan after you change your skin care can be caused by several possibilities:

You buy your old skin care in a different place (and maybe get a product that is not genuine)
Your old skin care changed the ingredients / composition and you experienced an allergic / irritation reaction due to new ingredients added / replaced
You are experiencing skin irritation due to the use of new skin care and there is an ingredient in your old skin care that causes the irritation to get worse
You experience bruising due to other factors (for example weather changes, sunburned face, hormonal influences, cosmetics you use, dirty cosmetic brushes, etc.)

If you do experience skin irritation before using your old skin care (which may occur due to the use of your new skin care), you may try to stop using all of your skin care until your skin irritation improves. Keep washing your face with a mild soap and use a moisturizer to keep your skin from getting dry and irritated, but for other serums you should not use it first. Also make sure you keep using sunscreen and avoid direct sun exposure on your face. After your skin irritation improves, you can try to use your old skin care again and see if it still causes skin reactions such as bruntusan or not.


You should also try to look back at the ingredients / compositions in your old skin care whether there are new ones added or replaced or not. If there is, then you should do a patch test first on the hidden skin area before using it on a large area of ​​the face.

So much information from me, hopefully enough answer

: by

Related Question

How To Deal With Hypertension?

How To Deal With Hypertension?

(17 days ago)

, my father has been out of the hospital for 3 months because of hypertension. At that time, my father experienced numbness in half his body. At that time, my father could not walk...

How To Get Rid Of Nausea And Vomiting During Tuberculosis Therapy?

How To Get Rid Of Nausea And Vomiting During Tuberculosis Therapy?

(22 hours ago)

r .. I am a step 1 pulmonary tb patient I have only been taking pulmonary TB medicine for 8 daysrnbut I often feel nausea and vomitingrnbut previously I have a history of gastric a...

The Cause Of Acne Grows Every Day?

The Cause Of Acne Grows Every Day?

(2 years ago)

Hello, I want to ask why acne on my face almost grows every day since my face started to grow acne until now in almost 4 years, what is the solution, and have used various kinds of...

Leave a Reply

Your email address will not be published.